# SDR CA150802002

- Difficulty date: July 29, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Amd FALCON2000
- Engine: Pwc PW308C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, M, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED WHEN POWER REDUCED ON THE START OF A DESCENT FROM 41000 FT, AND NOTICED VIBRATION ON RT ENGINE FOLLOWED BY AN ITT, N1 AND N2 DROP. AUTO RELIGHT SEQUENCE WAS ACTIVATED AND ENGINE RECOVERED.
